RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1981, Volume 30, Issue 2  


A condition for a component of the centralizer of an involution to be standard
R. Zh. Aleev
161
$\omega$-High injective groups
A. V. Ivanov
171
Elementary $TI$-subgroups of finite groups
A. A. Makhnev
179
Computation of an integral containing Bessel functions
N. Ya. Vilenkin
185
Second-order differential-operator equations with discrete spectrum on the whole axis
I. V. Aliev, S. Ya. Yakubov
187
Phragmen–Lindelöf type theorem for quasilinear elliptic equations in a cylindrical domain
A. P. Gubachev
197
Certain inverse problems for parabolic equations
M. V. Klibanov
203
First boundary-value problem for a parabolic equation in an abstract Wiener space
A. A. Lobuzov
211
Divergence of spectral expansions connected with elliptic operators
R. R. Ashurov
225
Extensions of fields and extensions of linear differential operators
M. M. Vinogradov
237
Equivalence in $A_R$ of an integrodifferential operator of a certain form and the Euler operator
M. S. Eremin
249
Unitary equivalence of linear operators to bi-Carleman integral operators
V. B. Korotkov
255
Normal solvability of two-dimensional Toeplitz operators
L. I. Sazonov
261
Variants of the axiom of choice in the simple theory of types
A. M. Yakubovich
269
Asymptotic behavior of the maximum occupancy in an equiprobable scheme of allocation of particles by complexes
E. R. Khakimullin
277
Computation of a basis of symmetric functions in finite fields
M. V. Mikhailuk
291
Embedding of local screens
N. T. Vorob'ev
305
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019